# SDR UIEA2019112215941

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,348 hours, 21,813 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE/OVERHEAT SYSTEM EICAS ILLUMINATED ON APPROACH. ( PERFORMED AFOLTS TEST, NO DEFECT FOUND AT THIS TIME PER FIM 26-10 FAULTS TREE 803. )
